MAUDE Adverse Event Report: ARTHREX, INC. FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0'); LIGHT, SURGICAL, FIBEROPTIC

ARTHREX, INC. FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0'); LIGHT, SURGICAL, FIBEROPTIC
Model Number FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0')
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.See attached.
 
Event or Problem Description
On 01/06/2022 it was reported by a sales representative via sems that an ar-3240-5027 light cable was hot to the touch.This was discovered during use in procedure. the case was completed by swapping out the light cable.Additional information 1/13/2021 on 01/13/2022 it was reported by a sales representative via email that the part of the ar-3240-5027 light cable that attaches to the scope was hot to the touch.This was discovered during use in a shoulder procedure on (b)(6) 2022. the case was completed by swapping out the light cable.The case was completed by swapping out the light cable, no injuries reported.

Brand Name
FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0')
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19381277
Report Number1220246-2024-03717
Device Sequence Number11708535
Product Code FST
UDI-Device Identifier00888867029408
UDI-Public00888867029408
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K901035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFUSED LIGHT CABLE, 5.0 MM X 274CM (9.0')
Device Catalogue NumberAR-3240-5027
Device Lot NumberWO180873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown